# SDR CALA2019083001457

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 14,771 hours, 5,249 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Obstructed
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LOUD SQUEEL,  100 DB,  CAPTAIN`S SIDEWALL. STARTED GEAR UP THRU 11, REST AT 24,000. CABIN PRESSURE OK.  CLEANED LIGHT DEBRIS FROM SLIDING WINDOW SEAL. PRESSURISED HULL SIX TIMES, NEVER GOT A SQUEEL. HIGHEST PRESSURE TESTED WAS 4 PSID. WINDOW OPERATES SMOOTHLY WITH NO OBSTRUCTIONS. NO EVIDENCE OF LEAKAGE WHEN CHECKED FROM OUTSIDE.  FOUND WHERE FORWARD FRAME DRAIN TUBE WAS BEING CLOSED IN SEAL, HAS MINOR DEFORMATION OF SEAL NOW. REPLACED SLIDING WINDOW SEAL AND SECURED DRAIN TUBE TO FORWARD FRAME.  LEAK CHECKED OKAY.
